# SDR CA990330073

- Difficulty date: March 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 767333
- Engine: Pwa PW4060
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Sensor
- Condition: Failed
- Location: Le Flap
- Stage of operation: TO
- Nature of condition: F, J
- Precautionary procedure: C

## Discrepancy

(CAN) ON TAKEOFF DURING FLAP RETRACTION LEADING EDGE FLAP ASYMMETRY ANNUNCIATED AND LE FLAP LOCK OUT BETWEEN ZERO AND 1.  QRH PROCEDURE CARRIED OUT.   AIRCRAFT RETURNED TO BLOCKS.  ON FINAL APPROACH, LE FLAP ASYMMETRY AND DISAGREE ANNUNCIATED INTERMITTENTLY AFTER MASTER CAUTION CANCELLED FOLLOWED AGAIN BY RANDOM ILLUMINATION.  REPLACED NR 9 LE FLAP SLAT POSITION SENSOR.
